# SDR IPXA09855415

- Difficulty date: January 16, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SEQ 814-F1-14 REPAIR DOUBLER (EXT) AT BS 475-486, L21R-L23R MINIMUM FASTENER SPACING LESS THAN 4D.  FABRICATED REPAIR IAW DC8 SRM TR 53-203 FIG 007.  INSTALLED REPAIR IAW DC8 SRM 53-2-1 FIG 7, TR 53-203 SHT 15 FIG 007.
